# SDR QXEA9600208

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515800104
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EXIT LIGHTS OVER COCKPIT DOOR AND FORWARD PASSENGER CABIN BULKHEAD ARE INOPERATIVE.  LIGHT CIRCUIT BOARDS REPLACED AND SIGNS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
